# SDR 06FDEA1526

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FOUND AN EXTERNAL DOUBLER REPAIR ON SKIN AT L-1 DOOR JAMB STA 420 LONG 15-16.  REMOVED DOUBLERS IAW SRM 51-33-01 VOL 1.  CLEANED AREA IAW SRM 51-41-00 VOL 2 AND BLENDED OUT GOUGED AREA IAW SRM 53-00-01 FIG 1A.  PERFORMED INSP IAW NDI, NO CRACK FOUND.  REPROTECTED REWORKED AREA IAW SRM 51-21-01 VOL 2 AND INSTALLED REPAIR DOUBLERS IAW SRM 53-50-00 FIG 26 VOL 1.
